# SDR DALA2018022701203

- Difficulty date: February 27, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 45,246 hours, 30,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WALKWAY EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND THAT THE BATTERY PACK WAS NOT CHARGING. THE BATTERY PACK WAS REPLACED AND NOW THE LIGHT OPERATE NORMALLY.
